Mean convergence of Hermite-Fejer and Hermite interpolation for Freud weights

Cited 4 time in webofscience Cited 0 time in scopus
  • Hit : 154
  • Download : 0
We find sufficient conditions for weighted L-p (0 < p < infinity) convergence of Hermite-Fejer and Hermite interpolation polynomials based on the zeros of the orthogonal polynomials for the weight function W-2(x), where W := e(-Q) is a Freud weight. (C) 1998 Elsevier Science B.V. All rights reserved.
Publisher
ELSEVIER SCIENCE BV
Issue Date
1998-11
Language
English
Article Type
Article
Keywords

POLYNOMIALS

Citation

JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.99, no.1-2, pp.219 - 238

ISSN
0377-0427
URI
http://hdl.handle.net/10203/72207
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 4 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0